On connectivity properties of bitopological hyperspaces

M. Mršević

Matematički Vesnik (1980)

  • Volume: 4(17)(32), Issue: 69, page 33-44
  • ISSN: 0025-5165

How to cite


M. Mršević. "On connectivity properties of bitopological hyperspaces." Matematički Vesnik 4(17)(32).69 (1980): 33-44. <http://eudml.org/doc/260319>.

author = {M. Mršević},
journal = {Matematički Vesnik},
keywords = {connectedness im kleinen for bitopological hyperspaces},
language = {eng},
number = {69},
pages = {33-44},
publisher = {Društvo matematičara Srbije},
title = {On connectivity properties of bitopological hyperspaces},
url = {http://eudml.org/doc/260319},
volume = {4(17)(32)},
year = {1980},

AU - M. Mršević
TI - On connectivity properties of bitopological hyperspaces
JO - Matematički Vesnik
PY - 1980
PB - Društvo matematičara Srbije
VL - 4(17)(32)
IS - 69
SP - 33
EP - 44
LA - eng
KW - connectedness im kleinen for bitopological hyperspaces
UR - http://eudml.org/doc/260319
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.